×

zbMATH — the first resource for mathematics

\(M\)-solid positive varieties of tree languages. (English) Zbl 1244.08002
Chajda, I. (ed.) et al., Proceedings of the 79th workshop on general algebra “79. Arbeitstagung Allgemeine Algebra”, 25th conference of young algebraists, Palacký University Olomouc, Olomouc, Czech Republic, February 12–14, 2010. Klagenfurt: Verlag Johannes Heyn (ISBN 978-3-7084-0407-3/pbk). Contributions to General Algebra 19, 57-80 (2010).
Summary: We prove a variety theorem which connects \(M\)-solid positive varieties of tree languages with \(M\)-solid ordered pseudovarieties and with \(M\)-solid varieties of filters of congruences.
For the entire collection see [Zbl 1201.08001].

MSC:
08A70 Applications of universal algebra in computer science
68Q70 Algebraic theory of languages and automata
PDF BibTeX XML Cite